# SDR QXEA2016013100077

- Difficulty date: January 31, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 17,103 hours, 18,436 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Aoa
- Condition: Obstructed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR PUSHER FAIL CAUTION LIGHT.  FOUND AOA COVER INTERFERING WITH AOA VANE.  REPLACED COVER AND VANE.  RETURNED TO SERVICE.
